On extended convergence domains for the newton-kantorovich method

No Thumbnail Available

Date

2014

Authors

Argyros, I.K.
George, S.

Journal Title

Journal ISSN

Volume Title

Publisher

Abstract

We present results on extended convergence domains and their applications for the Newton-Kantorovich method (NKM), using the same information as in previous papers. Numerical examples are provided to emphasize that our results can be applied to solve nonlinear equations using (NKM), in contrast with earlier results which are not applicable in these cases. 2014, Publishing House of the Romanian Academy. All rights reserved.

Description

Keywords

Citation

Mathematica, 2014, Vol.56, 1, pp.3-13

Endorsement

Review

Supplemented By

Referenced By